MathSciNet Relay Station
MathSciNet bibliographic data
MR181993 (31 #6218) 54.78
Wall, C. T. C. Open 3-manifolds which are 1-connected at infinity. Quart. J. Math. Oxford Ser. (2) 16 1965 263–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement